# SDR AU990761

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Stick
- Condition: Jammed
- Location: M/R Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CYCLIC CONTROL STICK JAMMED BY FOD.  INVESTIGATION FOUND THAT A SCREW BECAME TRAPPED BETWEEN THE CYCLIC TORQUE TUBE FITTING AND THE TORQUE TUBE SUPPORT BRACKET PREVENTING FULL AFT CYCLIC MOVEMENT.  THE ORIGIN OF THE SCREW COULD NOT BE CONFIRMED.
